# SDR SWIA20190405666

- Difficulty date: March 25, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 42,971 hours, 36,695 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD AFTER DEPARTURE DUE TO FA REPORTS OF THICK SMOKE WITH A STRONG ODOR IN THE CABIN. FA REPORTED SMOKE SEEMED TO BE COMING FROM THE AREA NEAR THE WINGS AND LAV SEEMED CLEAR. SMOKE APPEARED TO BE AT ITS WORST AT HIGH POWER SETTINGS AND SEEMED TO CLEAR AFTER LEVELING OFF. (FLT#5669)  REMOVED AND REPLACED RIGHT ENGINE IAW AMM. OPS AND LEAK CHECK GOOD.
